Symbicort and Numbness

I'm diabetic and asthmatic. About 6 months ago they put me on Symbicort. Shortly after, I started to experience numbness in my arms, and pins and needles in my hands which when my blood sugar was more in control got worse.

I've got the point today where I'm not breathing so well. The preventer isn't working and the reliever doesn't touch the wheezing I can feel. I can't seem to get enough air in one breath so am over breathing to compensate right now. Got the doctor coming to see me tomorrow but I've got a question.

Has anyone else had the numbness and pins and needles with Symbicort? It worked well at the beginning but it's not working so well now so wondering if what I'm feeling is simply due to wrong meds at present or have I got a chest infection.

I also get tickly ears inside - which I've never had before ever, and wondering if that is anything to do with it too??


2 Replies

  • Hi

    I'm on Symbicort and when I increase the dose I end up with cramp a lot, but I've not had pins and needles or numbness. I also find that once I lose control it takes me much longer to get it back than it did with a clenil preventer (though I lose control a lot less often).

    Maybe you should go and visit the nurse, or call the asthmauk helpline. If it's really bothering you, they should be able to change the inhaler.

  • Thanks Rachel

    I used a steam cup this afternoon which seemed to ease things down a bit so just got to wait to see the doctor tomorrow to find out what he thinks.


You may also like...